Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 65, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 21, 2019, 8:33 PM CDT for 7 counties in Tennessee. It was in force for 42 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2019, 8:33 PM CDT (01:33 UTC)
- Expired
- Jun 21, 2019, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Clay County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:42 PM CDT | TSTM WND DMG | Gainesboro, TN | WIDESPREAD TREE DAMAGE AND POWER OUTAGES ACROSS JACKSON COUNTY. |
| Jun 21, 8:44 PM CDT | TSTM WND DMG | Celina, TN | TREES AND POWERLINES DOWN COUNTY WIDE. A DOWNED POWERLINE CAUSED A FIRE WHICH BURNED AN OUTDOOR GARAGE DOWN TO THE GROUND AT NEELY CREEK. |
| Jun 21, 8:45 PM CDT | TSTM WND DMG | 8 W Livingston, TN | NUMEROUS TREES DOWN IN AN AT LEAST 2 MILE LONG BY 0.75 MILE WIDE PATH FROM OLD UNION ROAD AT BOLES ROAD TO STANDING STONE HIGHWAY AT CAMPGROUND ROAD. |
| Jun 21, 8:50 PM CDT | TSTM WND DMG | 8 N Livingston, TN | TIN PEELED OFF BARN ON OZONE ROAD. A FEW TREES DOWN IN THE AREA. |
| Jun 21, 8:52 PM CDT | TSTM WND DMG | Cookeville, TN | TREES AND POWERLINES DOWN COUNTY WIDE. |
| Jun 21, 9:02 PM CDT | TSTM WND DMG | Cookeville, TN | TREE DOWN ON HOUSE ALONG GAINESBORO-GRADE. |
| Jun 21, 9:02 PM CDT | TSTM WND DMG | Livingston, TN | POWER LINES DOWN ALONG PEACH DR AND HIDDEN VALLEY LANE. TREE DOWN ALONG CELINA HWY AND STANDING STONE HWY. POWER LINES DOWN ALONG FLETCHER DR. |
| Jun 21, 9:02 PM CDT | TSTM WND DMG | Livingston, TN | TREES AND POWERLINES DOWN COUNTY WIDE. |
| Jun 21, 9:04 PM CDT | TSTM WND DMG | Byrdstown, TN | TREES AND POWER LINES DOWN COUNTY WIDE. |
| Jun 21, 9:20 PM CDT | TSTM WND DMG | 13 Ene Monterey, TN | A MICROBURST CAUSED SUBSTANTIAL WIND DAMAGE IN AND AROUND CLARKRANGE. THE FRONT PORCH OF A FUNERAL HOME WAS BLOWN DOWN...ANOTHER FUNERAL HOME SUFFERED ROOF DAMAGE...SHEET METAL ROOFING WAS BLOWN OFF A CAR WASH AND A STORAGE BUILDING...AND SEVERAL SCATTERED TRE |
| Jun 21, 9:20 PM CDT | TSTM WND DMG | Jamestown, TN | COUNTY WIDE TREE DAMAGE AND POWER OUTAGES. |
| Jun 21, 9:24 PM CDT | TORNADO | 8 Ese Jamestown, TN | AN EF1 TORNADO TOUCHED DOWN IN THE ARMATHWAITE COMMUNITY WEST OF BRANNON LANE AND MOVED EAST ACROSS STOCKTON ROAD...MT HELEN ROAD...HM BROOKS ROAD...CHESTNUT RIDGE ROAD...AND SAM SMITH ROAD BEFORE LIFTING. HUNDREDS OF TREES WERE SNAPPED AND UPROOTED AND A FEW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2148 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 21.0
The text
As transmitted.
589
WUUS54 KOHX 220133
SVROHX
TNC027-049-087-133-137-141-159-220215-
/O.NEW.KOHX.SV.W.0065.190622T0133Z-190622T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
833 PM CDT Fri Jun 21 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Overton County in Middle Tennessee...
Pickett County in Middle Tennessee...
Southeastern Smith County in Middle Tennessee...
Jackson County in Middle Tennessee...
Clay County in Middle Tennessee...
Central Putnam County in Middle Tennessee...
Fentress County in Middle Tennessee...
* Until 915 PM CDT.
* At 833 PM CDT, severe thunderstorms were located along a line
extending from near Celina to near Gainesboro to near Gordonsville,
moving east at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cookeville, Livingston, Jamestown, Celina, Gainesboro, Byrdstown,
Algood, Monterey, Baxter, Gordonsville, Allardt, Grimsley, Moss,
Whitleyville, Rickman, Pall Mall, Clarkrange, Crawford, Granville
and Dale Hollow Lake.
This includes Interstate 40 between mile markers 260 and 262, and
between mile markers 286 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3637 8471 3637 8473 3633 8476 3632 8479
3630 8480 3628 8488 3621 8491 3615 8491
3616 8497 3615 8500 3617 8503 3614 8508
3612 8525 3616 8593 3641 8574 3662 8564
3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0133Z 266DEG 63KT 3662 8553 3642 8563 3621 8585
HAIL...0.88IN
WIND...70MPH
$$
271 follow-up statement
645
WWUS54 KOHX 220159
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
859 PM CDT Fri Jun 21 2019
TNC159-220209-
/O.CAN.KOHX.SV.W.0065.000000T0000Z-190622T0215Z/
Smith TN-
859 PM CDT Fri Jun 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.
LAT...LON 3637 8471 3637 8473 3633 8476 3632 8479
3630 8480 3628 8488 3621 8491 3615 8491
3616 8497 3615 8500 3617 8503 3614 8508
3612 8525 3617 8580 3618 8580 3638 8561
3661 8547 3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0159Z 266DEG 55KT 3664 8506 3644 8516 3623 8538
$$
TNC027-049-087-133-137-141-220215-
/O.CON.KOHX.SV.W.0065.000000T0000Z-190622T0215Z/
Overton TN-Pickett TN-Jackson TN-Clay TN-Putnam TN-Fentress TN-
859 PM CDT Fri Jun 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR OVERTON...PICKETT...SOUTHEASTERN JACKSON...EASTERN CLAY...CENTRAL
PUTNAM AND FENTRESS COUNTIES...
At 859 PM CDT, severe thunderstorms were located along a line
extending from near Sunnybrook to 9 miles south of Byrdstown to near
Algood, moving east at 65 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cookeville, Livingston, Jamestown, Celina, Byrdstown, Algood,
Monterey, Baxter, Allardt, Grimsley, Rickman, Pall Mall, Clarkrange,
Crawford, Dale Hollow Lake, Pickett State Park, Cummins Falls State
Park and Standing Stone State Park.
This includes Interstate 40 between mile markers 291 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3637 8471 3637 8473 3633 8476 3632 8479
3630 8480 3628 8488 3621 8491 3615 8491
3616 8497 3615 8500 3617 8503 3614 8508
3612 8525 3617 8580 3618 8580 3638 8561
3661 8547 3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0159Z 266DEG 55KT 3664 8506 3644 8516 3623 8538
HAIL...0.88IN
WIND...70MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:46 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 21, 6:46 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Nashville TN 646 PM CDT Fri Jun 21 2019 .UPDATE... FOR MESOSCALE DISCUSSION... && .MESOSCALE DISCUSSION... The linear complex of storms now approaching the northwest corner of the mid state. Southern half, from Stewart county southwestward, has shown some weakening. However, capes and low level forcing will still remain elevated so strengthening is still possible. The north half of the line is looking much stronger and has a history wind damage with downed trees and power lines across western KY. Isolated large hail reports have also been received. A severe tstm watch remains in effect until 1 am for the entire mid state area. && .PREV DISCUSSION.../ISSUED / Two large storm complexes over IL and MO continue to track this way and are still expected to reach the area later this afternoon and this evening. Both systems have temporarily weakened as they leave an area of strong deep-layer shear, but at the same time instability is quickly increasing upstream of these systems especially over western parts of Kentucky and Tennessee where CAPE values exceed 4000 J/kg. Therefore expect an uptick in the intensity of these storms as they eventually congeal into one system, with a propagation turning them slightly more southerly toward West and Middle Tennessee later this evening along the instability gradient in place across the area. The moderate to strong instability in place along with steep midlevel lapse rates will support a very favorable environment for damaging winds, evidenced by downdraft CAPE at a very high 1500 J/kg across the area. However, these storms will encounter much weaker deep-layer shear over Tennessee which will act against the severity of these storms and will make it increasingly likely that a gust front will surge out ahead of the line and lead to a steady weakening trend by the time they reach here. Will need to keep a close eye on how quickly this cold pool dominance can occur, because otherwise conditions are favorable for numerous gusts to 50 mph and locally as high as 70-75 mph as long as this line of storms remains healthy. Very frequent lightning will be another concern with these storms particularly given the amount of instability that exists above the freezing level. Could see some pockets of heavy rain, although precipitable water values only around 1.5" and the progressive nature of this system should keep the flood threat limited. Will then need to watch the potential for yet another storm complex developing on the heels of this one later tonight, as a strong low level jet interacts with a stalled boundary over MO/IL and likely sparks off another area of storms over that area after midnight. Should such a complex develop it would likely take a similar track to today's system, eventually ending up in Kentucky and Tennessee near or shortly after sunrise. The threat for severe storms will be lower with this system unless it slows down enough to arrive after 10 AM or so, in which case a destabilizing airmass will make damaging winds a threat once again. Pattern remains unsettled into Saturday night and Sunday, during which time any subtle wave in the flow could cause storms to develop, although a ridge building into the Mississippi Valley should shunt the highest chances into the Cumberland Plateau and points east from there. Then on Monday a trough to the west will swing through the Ohio and Tennessee Valleys and bring another chance for organized storms, some of which could be strong. Behind this system the upper flow will flatten out, resulting in low chances for mostly diurnal storms for much of next week. && .AVIATION... 00Z TAF DISCUSSION. MCS on its way to the mid state at this hour. Should begin to feel the impact near CKV within the next 2-3 hours. Most areas will get 20-30 kt winds with gusts between 30 and 40kts. Isolated to scattered area will reach and perhaps surpass severe limits. The showers and tstms will traverse the entire mid state with the activity reaching the BNA area between 1z and 3z and then CSV between 3z and 6z. Some decrease in low level forcing will occur by the time the complex reaches the CSV area. However, Momentum, couple with available convective fuel will allow the severe potential and high winds to continue. Another system could potentially roll through around sunrise. This second system looks a bit iffy at this time however. Otherwise, should be relatively quiet aft 15z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 70 91 74 92 73 / 70 50 30 30 40 Clarksville 71 90 73 90 71 / 70 50 30 30 50 Crossville 65 83 67 84 68 / 50 50 50 40 30 Columbia 72 91 71 91 72 / 60 40 30 30 30 Lawrenceburg 73 90 72 90 72 / 50 40 20 30 30 Waverly 73 91 72 91 71 / 70 40 30 30 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Jun 21, 6:42 AM CDT, 13 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 642 AM CDT Fri Jun 21 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-221145- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 642 AM CDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Rain and thunderstorms, some strong to severe, are possible this afternoon through Saturday morning. Damaging winds will be the primary concern, along with hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms will again be possible Saturday morning and into the afternoon hours. Damaging winds will remain the primary concern, with hail and heavy rainfall possible. Heat index values will approach 100 degrees on both Saturday and Sunday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through the overnight hours.
In the hours before
Local storm report, Jun 21, 7:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
744 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL SPRINGFIELD 36.50N 86.88W
06/21/2019 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
1 INCH HAIL IN SPRINGFIELD
&&
EVENT NUMBER OHX1900339
21Local storm report, Jun 21, 7:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST SPRINGFIELD 36.50N 86.88W
06/20/2019 M78 MPH ROBERTSON TN TRAINED SPOTTER
TRAINED SPOTTER MEASURED A 78 MPH WIND GUST. NUMEROUS
TREES DOWN AND PEA SIZE HAIL.
&&
EVENT NUMBER OHX1900340
SHAMBURGERLocal storm report, Jun 21, 7:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG FAIRVIEW 35.98N 87.12W
06/21/2019 WILLIAMSON TN AMATEUR RADIO
TREE DOWN ON HOUSE AT INTERSECTION OF FAIRLAWN RD AND
BRUSH CREEK RD.
&&
EVENT NUMBER OHX1900341
21Local storm report, Jun 21, 7:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/21/2019 DAVIDSON TN PUBLIC
TREES AND POWERLINES DOWN WESTERN HALF OF COUNTY.
&&
EVENT NUMBER OHX1900342
21Local storm report, Jun 21, 8:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/21/2019 DAVIDSON TN TRAINED SPOTTER
TREES DOWN ACROSS EASTERN PORTIONS OF THE COUNTY
&&
EVENT NUMBER OHX1900343
21Local storm report, Jun 21, 8:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
830 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 2 E INGLEWOOD 36.21N 86.69W
06/21/2019 DAVIDSON TN PUBLIC
TREES DOWN AT OPRY MILLS
&&
EVENT NUMBER OHX1900344
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:16 PM CDT | Tornado Warning | OHX | Robertson | 31 min |
| Jun 21, 7:26 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 49 min |
| Jun 21, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 2 more | 46 min |
| Jun 21, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 2 more | 46 min |
| Jun 21, 8:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more | 44 min |
| Jun 21, 8:05 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Davidson, Giles, Marshall, Maury and 3 more | 40 min |
| Jun 21, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Wayne | 38 min |
| Jun 21, 8:07 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Wilson | 38 min |
| Jun 21, 8:09 PM CDT | Tornado Warning | OHX | Clay, Jackson, Macon | 14 min |
| Jun 21, 8:38 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, Warren and 2 more | 52 min |
| Jun 21, 8:39 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Wayne | 51 min |
| Jun 21, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 49 min |
| Jun 21, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam | 39 min |
| Jun 21, 9:12 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 33 min |
| Jun 21, 9:15 PM CDT | Tornado Warning | OHX | Warren | 17 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 38 min |
| Jun 22, 7:57 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 48 min |
| Jun 22, 8:27 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 33 min |
| Jun 22, 8:44 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 1 more | 46 min |
| Jun 22, 9:01 AM CDT | Special Weather Statement | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 29 min |
| Jun 22, 3:22 PM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 38 min |
| Jun 22, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 34 min |
| Jun 22, 3:55 PM CDT | Special Weather Statement | OHX | Wayne | 35 min |
| Jun 22, 4:07 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 53 min |
| Jun 22, 4:09 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Perry, Wayne | 36 min |
| Jun 22, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner, Wilson | 43 min |
| Jun 22, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 38 min |
| Jun 22, 5:19 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Perry, Wayne | 3 hr |
| Jun 22, 5:24 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 51 min |
| Jun 22, 5:49 PM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Jun 22, 5:58 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, Van Buren, White | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.